MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) UNIFY QUADRA CRT-D, US MODEL, DF1COMP; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) UNIFY QUADRA CRT-D, US MODEL, DF1COMP; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD3249-40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Related manufacturer reference number: 2017865-2021-24131.Related manufacturer reference number: 2017865-2021-24132.Related manufacturer reference number: 2017865-2021-24133.It was reported that the patient's implantable cardioverter defibrillator system developed an infection.The system was removed.The patient was stable.
 
Additional Manufacturer Narrative
The reported field event of infection was not confirmed in the laboratory.The device was tested on the bench and no anomalies were found.
 
Additional Manufacturer Narrative
Correction: b5 should include septic shock.
 
Event or Problem Description
It was reported that the patient's implantable cardioverter defibrillator system developed an infection and experiences a septic shock.The system was removed.The patient was stable.

Brand Name
UNIFY QUADRA CRT-D, US MODEL, DF1COMP
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key12070948
Report Number2017865-2021-24130
Device Sequence Number4166065
Product Code NIK
UDI-Device Identifier05414734504539
UDI-Public05414734504539
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Model NumberCD3249-40
Device Catalogue NumberCD3249-40
Device Lot NumberS000028055
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/07/2021
Supplement Date Received by Manufacturer07/14/2021
07/23/2021
Initial Report FDA Received Date06/25/2021
Supplement Report FDA Received Date07/19/2021
07/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DURATA STS OPTIM ACTIVE FIXATION.; ISOFLEX OPTIM LEAD.; QUARTET.
Outcome Attributed to Adverse Event Required Intervention;